# SDR I5PA2022062068805

- Difficulty date: June 20, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,980 hours, 25,681 cycles
- Engine: Pwa PW2040
- Engine time: 80,577 hours, 27,328 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 7791005
- Part serial: F4672
- Condition: Faulty
- Location: L Eng
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

L/H ENG FLUCTUATING EPR 1.12-1.19 N1 79.2-81.3 ALONG WITH THE DUCT PRESSURE FROM 25PSI-30PSI. R/R FUEL CONTROL UNIT, LEAK CHECK AND ENGINE RUN GOOD PER AMM 73-21-01.
